Molar volumes of alkanes and topological indices

Radhakrishnan, T. P. ; Herndon, W. C. (1988) Molar volumes of alkanes and topological indices Journal of Mathematical Chemistry, 2 (4). pp. 391-399. ISSN 0259-9791

Full text not available from this repository.

Official URL:

Related URL:


This paper examines possible explanations for correlations that exist between graph-theoretical topological indices and observed physical properties of molecules. The general line of approach is to demonstrate that a particular graph-theoretical correlation has an analytical correspondence to an observed additive structural description. The basic approach is exemplified by showing that the correlation of partial molar volumes of normal alkancs with (chi) topological indices corresponds quantitatively to a previously obtained molecular structure relationship involving group additivity and average gauche conformation numbers. A recurrence relation is tested for the gauche numbers; and the results confirm a previously proposed linear dependence on molecular size.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:78126
Deposited On:17 Jan 2012 11:43
Last Modified:17 Jan 2012 11:43

Repository Staff Only: item control page